Hi Yvonne thanks for contacting me anti-depressants can stay in your body a long time as SSRI's are fat soluable
and every tablet that you follow on from in the same group builds up to stay in your system. I have been very ill with
withdrawals as I was on SSRI's for abour 9 years and Dr just took me off and put me on to dolsulipin which is in a different group tricyclics which work on a different part of the brain. I have been staying with my mum because I am a single mum to Dylan and can not function properly mornings are the worst palpitations, and symptoms of IBS, nausea, it's horrible.
How are you, sounds like you too are experencing this by your symptoms. It is about 5 months and one week and I am
still suffering but CITA tell's me it will come to pass, please God !!!
Thanks Yvonne for the advice I have been taking betablocker's my mother's also have some diazepan but trying not to take them. Would you like to stay in touch and we could try to help one another.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.